ResearcherID Thomson Reuters  

Wisniewski, Jaroslaw A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-6504-2012
Other Names: Wisniewski, Jarek; Wisniewski, J. A.; Wisniewski, J
URL: http://www.researcherid.com/rid/I-6504-2012
Subject: Mathematics
Keywords: algebraic geometry
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Mathematics, Informatics and Mechanics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A very special EPW sextic and two IHS fourfolds
 Author(s): Donten-Bury, M.; van Geemen, B.; Kapustka, G.; et al.
 Source: Geometry & Topology Volume: 21 Issue: 2 Pages: 1179-1230 Published: 2017
 Times Cited: 0
 DOI: 10.2140/gt.2017.21.1179
added
15-Sep-17
2.  Title: On 81 symplectic resolutions of a 4-dimensional quotient by a group of order 32
 Author(s): Donten-Bury, M.; Wisniewski, J. A.
 Source: Kyoto Journal of Mathematics Volume: 57 Issue: 2 Pages: 395-434 Published: 2017
 Times Cited: 0
 DOI: 10.1215/21562261-3821846
added
15-Sep-17
3.  Title: Flag bundles on Fano manifolds
 Author(s): Occhetta, Gianluca; Sola Conde, Luis E.; Wisniewski, Jaroslaw A.
 Source: Journal De Mathematiques Pures Et Appliquees Volume: 106 Issue: 4 Pages: 651-669 Published: OCT 2016
 Times Cited: 1
 DOI: 10.1016/j.matpur.2016.03.006
added
02-Dec-16
4.  Title: Differentials of Cox rings: Jaczewski's theorem revisited
 Author(s): Kedzierski, Oskar; Wisniewski, Jaroslaw A.
 Source: Journal of the Mathematical Society of Japan Volume: 67 Issue: 2 Pages: 595-608 Published: APR 2015
 Times Cited: 0
 DOI: 10.2969/jmsj/06720595
added
15-Jul-15
5.  Title: 4-dimensional symplectic contractions
 Author(s): Andreatta, M.; Wisniewski, J. A.
 Source: Geometriae Dedicata Volume: 168 Issue: 1 Pages: 311-337 Published: 2014
 Times Cited: 2
 DOI: 10.1007/s10711-013-9832-7
added
16-Mar-14
6.  Title: Polyhedral Divisors of Cox Rings
 Author(s): Altmann, Klaus; Wisniewski, Jaroslaw A.
 Source: Michigan Mathematical Journal Volume: 60 Issue: 2 Pages: 463-480 Published: 2011
 Times Cited: 5
 DOI: 10.1307/mmj/1310667985
added
31-Oct-12
7.  Title: On the Kummer construction
 Author(s): Andreatta, Marco; Wisniewski, Jaroslaw A.
 Source: Revista Matematica Complutense Volume: 23 Issue: 1 Pages: 191-215 Published: 2010
 Times Cited: 5
 DOI: 10.1007/s13163-009-0010-2
added
31-Oct-12
8.  Title: Isotropic models of evolution with symmetries
 Author(s): Buczynska, Weronika; Donten, Maria; Wisniewski, Jaroslaw A.
 Source: Interactions of Classical and Numerical Algebraic Geometry Volume: 496 Pages: 111-131 Published: 2009
 Times Cited: 3
added
31-Oct-12
9.  Title: Rigidity of the Mori cone for Fano manifolds
 Author(s): Wisniewski, Jaroslaw A.
 Source: Bulletin of the London Mathematical Society Volume: 41 Pages: 779-781 Published: 2009
 Times Cited: 3
 DOI: 10.1112/blms/bdp025
added
31-Oct-12
10.  Title: On geometry of binary symmetric models of phylogenetic trees
 Author(s): Buczynska, Weronika; Wisniewski, Jaroslaw A.
 Source: Journal of the European Mathematical Society Volume: 9 Issue: 3 Pages: 609-635 Published: 2007
 Times Cited: 28
added
31-Oct-12
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: